Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

horrible pains after i went in for my 2 week pp check up and they gave me the depo shot

it was like a horrible cramping pain that lasted for a couple minutes that had me hurl over and scream it even woke my husband up but i didnt get the pains till 30 minutes fater the shot ( i was home and watching tv when it happened thank goodness lol i would have had to pull over if it happened on the way home) but it came every 3-4 hours after wards all yesterday, i dont know what it could have been i've never had a problem with depo before when i was taking it ( i never gained weight had any kind of reaction or anything accept an irregular menstrual cycle) any ideas?

Answer Question
 
armymum1013

Asked by armymum1013 at 9:12 PM on Oct. 16, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN